# SDR CALA2022100302598

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Panel
- Part number: 511DB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511EB HAS THE FOLLOWING DISCREPANCIES: INNER SIDE HAS NUMEROUS AREAS OF PEELING AND BLISTERING TAPE WITH SOME COMPOSITE MATERIAL SHOWING ALONG THE EDGE; OUTER SIDE HAS A SCREW HOLE SHOWING SOME COMPOSITE NEAR HOLE (MARKED IN RED). ITEM UPDATED TO REFLECT ITS MAJOR REPAIR STATUS. C/W RII INSPECTION FOR PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 511DB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL RESTORED FINISH TO FATENER HOLES ANF PANEL EDGE  REF AMM RESTORED FINSH TO FASTENER HOLES AND  AT PANEL EDGE REF 511EB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 51-21010-300-801 AMM-51-21-10-300-801 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). INSTALLED REPAIRED PANEL 511EB ON THE LEFT WING LEADING EDGE IAW AMM 57-41-10.
